# SDR ASAA12511390

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,573 hours, 4,857 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA CONTINUES TO SHOW A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS. ACFT GROUNDED.  ACCOMPLISHED T49.5 PROBE & EGT SYS INSPECTION.  FOUND PROBES S1 & S4 AND HARNESS CJ10 OUT OF LIMITS.  REPLACED SAME.  OPS TEST GOOD.  GROUND VERIFICATION SUCCESSFUL REF AMM 77-21-01-200-801-F00.
